# SDR REXA2012032300370

- Difficulty date: March 21, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N8930E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7930
- Aircraft time: 18,178 hours, 15,611 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Attach Bracket
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR PCU ATTACH BRACKETS 1, 2, AND 3 AND HINGE ATTACH BRACKETS NR 1 AND 24.5 HAVE EVIDENCE OF CORROSION AROUND RIVET BUCKTAILS.  REPAIRED IAW SRM 51-42-06 AND 51-42-13.
